# SDR DL72E982336

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F2 LETTER CK, 1 INCH CRACK IN STA 1342 CHORD ABOVE THE NUMBER 2 ENGINE S-DUCT.  STOP DRILLED CRACK PER MM 53-11-0.
